# SDR DXTA2016102606323

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N795QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20641
- Aircraft time: 84 hours, 58 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH ENGINES AT CLIMB POWER, THE LT PYLON BLEED LEAK RED CAS MESSAGE CAME ON. THRUST LEVER WAS REDUCED TO IDLE PER CHECKLIST. AFTER APPROX 1 MINUTE THE MESSAGE CLEARED. ENGINE WAS LEFT AT IDLE WHILE WE RETURNED FOR LANDING.
